Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Lightheadedness, stomach ache and sweating. What could this be?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
suddenly my wife felt lightheaded,immediately sat down but was hit by sudden sweat and stomach ache. went to bathroom successfully. sweats ended so she sat down, now is?
seeing colorful zigzags and circles . what may it be, what should we do
Posted Tue, 12 Nov 2013 in General Health
Answered by Dr. Basheer Ahamed 52 minutes later
Brief Answer:
Hypoglycemic episode.

Detailed Answer:

Your wife's current symptoms seems to be related to hypoglycemia to me (Low blood sugar). It may happen due to messing a meal. In this situation take a carbohydrate XXXXXXX snack like cookies and a sugary drink and see if that helps. A carbohydrate XXXXXXX snack is usually sufficient to take care of hypoglycemic episodes.

If she doesn't feel better with a carbohydrate XXXXXXX snack, you need to take her to the ER and get her vitals and cardiac check up done.

All hypoglycemic episode needs to be reported the treating doctor even if the episode is treated. The doctor would evaluate for diabetes and the reasons for hypoglycemia to prevent similar concerns in future.

Hope the answer helps you. Let me know if there is any clarification.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor